# SDR K11A2009080472301

- Difficulty date: August 4, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N723CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20545
- Aircraft time: 59,369 hours, 38,883 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RIB REPAIR ANGLE CRACKED AT RIGHT WING INTERNAL WS 686.5 STR 11, 1 INCH CRACK.
